Couldn't find what you looking for?

TRY OUR SEARCH!

I was on Lexapro for 6 months; have been off for 4. Since having gone off, I exercise daily from 40 minutes to 2 hrs depending on the days, and STILL cannot lose weight at all. I've tried everything and normall, pre-lexapro, the "pounds" would be dropping off at this point.

Has anyone else had any success and if so, how long after being on Lexapro or any SSRI? I'm very frustrated with the makers of Lexapro... this is ridiculous. What's mroe ridiculous is feeling like I have no control over this at all, especially after as much effort as I have put into exercising and eating very healthily (no refined foods, lots of fresh produce, no fried foods, etc, etc)

Please tell me your experiences!!!

THanks for your time :-)

Loading...

I feel the same way. I was on Lexapro for 4 months and gained 20 pounds. I really felt great but noticed I was huge.....same weight as during my pregnancy. I stopped taking it. However, I cannot manage to lose the weight...even though, I have been dieting.

How long will it take for me to lose the weight?
I heard "lexapro" slows down your metabolism. I kind of knew it but my doctor stressed that it just affects a few people. I should have followed my insticts.

I rather be an anxious thin person than a happy FAT person!
Reply

Loading...

Hi, I feel the same way. I was on Lexapro for about 6 months and have been off it now for 8 months or more. My eating habits have never changed from start to finish, however, my weight just keeps on going up and up!!! 
I am finding it increasingly frustrating as I am normally a healthy eater, eating all the right foods and never having to worry too much about my weight, but this is just ridiculous... I have read these posts and although some of the helpful solutions advise doing a whole body cleanse and taking 5HTP 100mg, these are only available in the US, not helpful to me as I am in Australia.
Does anyone have any other solutions (Australia wise, that is) that can help me, please???
Reply

Loading...

I weaned off Lexapro, it took 3 months, was off of it completely for 7 mos. I swam, rode a bike and walked and never lost one pound. (I had gaines 30 lbs over the 5 years I was taking it). Now I am back on it again, couldn't function. I think I am gaining more weight ontop of what I gained all ready! Went from a size 3 to a size 14 and rising!!!
Reply

Loading...

I feel the same way. I was 102 lbs when I started taking Lexapro. After 12 months of taking it, I gained 22 lbs. My both sides of the family are pretty slim so it's not from my genes. I started tapering it down and I plan to get off meds competely. I am experiencing withdrawals at the moment but I have to deal with it and be patient. I will go a different route to treat my anxiety issues.
Reply

Loading...